# SDR DALA13063883143

- Difficulty date: November 20, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 31,420 hours, 16,295 cycles
- System (JASC): 5240 · Service Doors
- Part: Plate
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR AFT PLATE ASSY CORRODED. NO ALLOWABLE LIMITS ON SRM.   REPLACED PLATE ASSY IAW SRM 51-72-11.
